# SDR DALA2020031901942

- Difficulty date: March 15, 2020
- Submitted: March 19, 2020
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 62,219 hours, 20,164 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5803 CRACK ON METALLIC STRAP ADJACET TO FLOOR BEAM, STA. 720, RBL 26 AT FWD CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00213: METALIC STRAP ADJACET TO FLOOR BEAM, STA. 720, RBL 26 WAS REPAIRED PER B757-300 SRM. (1530682)
